# SDR DALA2017051103751

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL ON RT FWD EMERGENCY EXIT DOOR BELOW STOP FITTING NR 1.  THE CHANNEL WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
